# SDR SWIA202401040001

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N256SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000647
- Aircraft time: 16,099 hours, 11,884 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT FAIL CLIMBING OUT AT 10,000 FT. (FLIGHT 3750 FILED OPEN)
